# SDR USAA2012022700004

- Difficulty date: February 22, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON L2 DOOR SILL BETWEEN FR66 TO FR68, S23L, Z-500, Y1730.  REPLACED L2 DOOR SILL BETWEEN FR66 TO FR68, S23L, Z-500, Y1730 IAW A320 SRM 51-42-11, SRM 51-72-11.
